Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 13, 2012, 2:22 PM CDT for Morrison County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2012, 2:22 PM CDT (19:22 UTC)
- Expired
- Jul 13, 2012, 3:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Twin Cities, MN
County Morrison County, MN
The radar
The Duluth radar (KDLH), 139 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 420 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
961
WWUS83 KMPX 131922
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 PM CDT FRI JUL 13 2012
MNZ043>045-132000-
KANABEC-MILLE LACS-MORRISON-
222 PM CDT FRI JUL 13 2012
AT 218 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM THE WEST SHORE OF LAKE MILLE LACS...
INCLUDING GARRISON TO LITTLE FALLS.
THESE STORMS WERE MOVING EAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LAKE MILLE LACS
ONAMIA
HARDING.
LASTRUP.
VINELAND.
PIERZ.
HILLMAN.
LAT...LON 4625 9342 4617 9342 4616 9337 4610 9345
4585 9399 4592 9452 4617 9413 4616 9383
4624 9382 4625 9381 4626 9344
TIME...MOT...LOC 1921Z 280DEG 13KT 4648 9341 4613 9391
4595 9429
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 12:36 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 13, 12:36 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1236 PM CDT FRI JUL 13 2012 .AVIATION... /18Z TAF ISSUANCE/ TWO CONCERNS THIS TAF CYCLE. THE FIRST IS SHRA/TSRA CHANCES THIS AFTERNOON AND EVENING WHILE THE OTHER IS MVFR OR LOWER CEILINGS/VISIBILITIES IN FOG LATE TONIGHT. EARLY THIS AFTERNOON SHOWERS WERE BEGINNING TO INCREASE IN COVERAGE BETWEEN KAXN AND KSTC. THIS IS ALONG THE SURFACE FRONT AND UPPER LOW/TROF ALOFT. SHORT TERM GUIDANCE IS IN PRETTY GOOD AGREEMENT THAT ACTIVITY SHOULD CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON AND SPREAD SOUTHEAST. KMSP...KRNH AND KEAU SEEM TO HAVE THE BEST CHANCE FOR SHRA/TSRA BUT CONFIDENCE IS LOW ON COVERAGE AT ANY ONE SITE. THEREFORE...CONTINUED VCSH/VCTS. THE WESTERN TERMINALS MAY SEE A BRIEF SHOWER AS WELL WITH VCSH INDICATED AT KAXN AND KRWF. SCT- BKN040-050 WILL BE COMMON THIS AFTERNOON WITH A MID LEVEL CEILING ABOVE. WINDS THIS AFTERNOON WILL BE SOUTH AT NEAR 10 KNOTS FROM KMSP ON EAST WITH SOUTHWEST TO WEST WINDS LESS THAN 10 KNOTS TO THE WEST. THE FRONTAL BOUNDARY ACROSS WESTERN MN WILL WASH OUT TONIGHT ACROSS WESTERN WI AND SOUTHERN MN. LOW LEVEL MOISTURE COMBINED WITH LIGHT WINDS AND THE POTENTIAL FOR ADDED GROUND MOISTURE FROM AFTERNOON/EVENING SHOWERS SHOULD LEAD TO MVFR OR LOWER CONDITIONS AT KRNH AND KEAU DURING THE LATE NIGHT HOURS. CONFIDENCE IS PRETTY HIGH AND INDICATED MVFR OR LESS AFTER 08Z. IT/S QUITE CONCEIVABLE THAT THE FOG COULD DEVELOP AS EARLY AS 04Z-06Z...DEPENDING ON HOW MUCH RAIN OCCURS IN THE EVENING ALONG WITH THE CLEARING TREND. KMSP...SHOWERS POSSIBLE AFTER 20Z WITH THUNDER CHANCES INCREASING AFTER 22Z AND LASTING INTO THE EARLY EVENING. SMALL THREAT FOR 5-6SM IN FOG/HAZE TOWARD DAYBREAK SATURDAY WITH LIGHT WINDS. /OUTLOOK/ SATURDAY AFTERNOON/NIGHT...VFR. WINDS NORTHERLY AT 5 TO 10 KTS. SUNDAY...VFR. WINDS SE AT 5-15 KTS. MONDAY...VFR. WINDS S-SW 10-20 KTS. && .DISCUSSION... /ISSUED 325 AM CDT FRI JUL 13 2012/ THE UPCOMING SEVEN DAYS LOOKS TO BE RELATIVELY QUIET FROM A PCPN PERSPECTIVE... WITH THE BEST CHANCES BEING OVER THE NEXT 24 HOURS... BUT IT STARTING TO LOOK MORE INTERESTING WITH RESPECT TO A FEW CHANCES FOR EXCESSIVE HEAT. IN THE BIG PICTURE... THE LATEST WATER VAPOR IMAGERY AND RAP UPPER AIR ANALYSIS SHOW A FAIRLY HEALTHY SHORTWAVE MOVING THROUGH THE REGION AT THE CURRENT TIME... WITH TWO MAIN PV ANOMALIES AND AREAS OF ENHANCED FORCING. ONE CAN BE SEEN DROPPING SOUTHEAST THROUGH SOUTHEAST SOUTH DAKOTA AT THE CURRENT TIME... AND IS HELPING TO ENHANCE THE PCPN OUT AHEAD OF IT OVER THE SOUTHERN PART OF MINNESOTA. THE SECOND ANOMALY IS OVER NORTHEAST NORTH DAKOTA... AND IS SLOWLY SLIDING EAST WITH TIME... AND HELPING TO KEEP SOME PCPN GOING IN THAT AREA. ZOOMING OUT... AN AMPLIFIED RIDGE REMAINS OVER THE WESTERN CONUS... WITH AN UPPER TROUGH OVER THE PACIFIC NORTHWEST. THE GENERAL THEME OVER THE NEXT 24 TO 36 HOURS WILL BE FOR THE SHORTWAVE CURRENTLY TO OUR WEST TO DROP SLOWLY SOUTHEAST AND HELP PUSH THE SURFACE TROUGH/FRONT THROUGH THE AREA TODAY THROUGH SATURDAY... BRINGING CHANCES FOR SHRA/TSRA TO THE AREA. AFTER THAT WE WILL SEE THE RIDGE OVER THE ROCKIES BUILD INTO THE AREA... AND BRING INCREASINGLY WARM TEMPERATURES INTO THE AREA THROUGH MONDAY. WE SHOULD THEN SEE SOME BRIEF DEPRESSION IN THE UPPER HEIGHTS OVER THE AREA... BUT BY THE MIDDLE OF THE WEEK THE UPPER RIDGE LOOKS TO RE-AMPLIFY OVER THE CENTER OF THE COUNTRY. BY THE END OF THE WEEK THERE IS A FAIR AMOUNT OF DISAGREEMENT BETWEEN THE GFS AND ECMWF... WITH THE GFS DROPPING AND UPPER TROUGH INTO EASTERN CANADA AND DEVELOPING NORTHWEST FLOW OVER US... WHILE THE ECMWF CONTINUES TO BUILD THE UPPER RIDGE AND WOULD REALLY HAVE US COOKING BY THE END OF THE WEEK. THE ECMWF HAS BEEN FAIRLY CONSISTENT WITH THE IDEA THE PAST FEW RUNS... SO IT WILL CERTAINLY BE SOMETHING TO MONITOR. AT THIS POINT... A VERY WARM MONDAY LOOKS TO BE A GOOD BET... WITH ANOTHER PERHAPS WARMER SPAN OF WEATHER DEVELOPING BY THE END OF THE WEEK THROUGH THE FOLLOWING WEEKEND. FOR TODAY... WE SHOULD CONTINUE TO SEE SOME SCATTERED SHRA/TSRA MIGRATE SLOWLY EAST THROUGH THE DAY AS THE SURFACE TROUGH PUSHES EAST AHEAD OF UPPER WAVE. THE LOW LEVEL CONVERGENCE/UPPER LEVEL DIVERGENCE COUPLET LOOKS TO PUSH EAST OF THE I-35 CORRIDOR BY THIS AFTERNOON... SO THE BEST CHANCE FOR MORE WIDESPREAD PCPN WILL BE OVER THE EASTERN PART OF THE CWFA... ALONG WITH THE MAIN POTENTIAL FOR ANY SEVERE STORMS. HOWEVER... WITH THE UPPER TROUGH MOVING SO SLOWLY TODAY AND TONIGHT... WE COULD CERTAINLY SEE SOME LINGERING SHRA BEHIND THE SURFACE BOUNDARY BENEATH THE UPPER PV ANOMALY AND ASSOCIATED MID-LEVEL COLD POOL. IN TERMS OF SEVERE WEATHER POTENTIAL... THINGS STILL LOOK LIKE THE HAVE THE PAST SEVERAL DAYS... WITH DECENT MLCAPE VALUES AOA 1500 J/KG TODAY INTO THIS EVENING... BUT MEAGER DEEP LAYER AND LOW LEVEL SHEAR. SO... STILL LOOKS LIKE WE/LL MAINLY BE DEALING WITH MULTI-CELL PULSE STORMS... WITH THE PRIMARY THREAT BEING MARGINALLY SEVERE HAIL AND PERHAPS SOME DOWNBURST WIND GUSTS GIVEN EXPECTED SURFACE DELTA THETA-E VALUES AOA 25K. SOME PCPN COULD LINGER OVER THE EASTERN PART OF THE AREA FOR A GOOD PART OF SATURDAY GIVEN THE SLOW EASTWARD MIGRATION OF THE UPPER WAVE. HOWEVER... BY SATURDAY NIGHT WE SHOULD SEE UPPER RIDGING WORK BACK ACROSS THE AREA... WITH A SURFACE RIDGE NOSING DOWN FROM CENTRAL CANADA AS WELL. FAIRLY ROBUST RETURN FLOW LOOKS TO SETUP SUNDAY AFTERNOON... PUSHING THE WARM FRONT WELL NORTH THROUGH THE AREA BY EVENING. WE WILL THEN SEE LOW PRESSURE ORGANIZE OVER THE HIGH PLAINS SUNDAY NIGHT INTO MONDAY... WITH THE WARM SECTOR BECOME WELL ESTABLISHED OVER OUR AREA. CHANCES FOR PCPN ON MONDAY AS THIS LOW PUSHES EAST LOOK LIKE THEY WILL BE CONFINED TO THE NORTH OF OUR AREA CLOSER TO THE WARM FRONTAL BOUNDARY AS 700MB TEMPERATURES AOA 12C ENCOMPASS ALL OF CENTRAL AND SOUTHERN MINNESOTA. THE COLD FRONT WILL EVENTUALLY DROP SOUTH THROUGH THE AREA MONDAY NIGHT AND TUESDAY AS THE SURFACE LOW MOVES OFF INTO THE GREAT LAKES... AND WE COULD SEE SOME SHRA/TSRA DROP THROUGH THE AREA AT THAT TIME AS WE FINALLY PUSH THE CAP SOUTH OF THE REGION. A BRIEF SHOT OF COOLER AND DRIER AIR LOOKS TO WORK INTO THE AREA TUESDAY NIGHT THROUGH WEDNESDAY AS 500MB HEIGHTS FALL AND A DECENT SURFACE HIGH SETTLES SOUTH INTO THE AREA FROM CANADA. HOWEVER... AS WE/VE SEEN MOST OF THE SUMMER... WE WON/T HAVE NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES REMAINING OVER THE AREA FOR TOO LONG... AND RETURN FLOW WILL SET BACK UP BY THURSDAY. AS SOUTHWESTERLY FLOW DEVELOPS AND STARTS TO BRING WARMER TEMPERATURES AND MOISTURE BACK INTO THE AREA... WE COULD SEE SOME PCPN DEVELOP OVER THE AREA... SO INCLUDED SOME POPS ON THURSDAY TO ACCOUNT FOR THAT SCENARIO. AFTER THURSDAY... AND BEYOND THE CURRENT FORECAST PERIOD... IS THE POINT AT WHICH THE GFS AND ECMWF START TO DIVERGE QUITE A BIT... AND THERE IS A FAIR AMOUNT OF SPREAD IN THE GEFS AT THIS POINT AS WELL... WITH SOME MEMBERS SUGGESTING SOLUTIONS CLOSER TO THAT OF THE ECMWF. IN A NUTSHELL... THE ECMWF REALLY BUILDS THE UPPER RIDGE OVER THE CENTRAL CONUS AND INTO SOUTHERN CANADA... WHILE THE GFS HOLDS A DEEP UPPER TROUGH OVER EASTERN CANADA... AND MANAGES TO KEEP THE UPPER RIDGE AT BAY TO OUR WEST. SHOULD THINGS PAN OUT AS THE ECMWF SUGGESTS... WE COULD BE LOOKING AT A PROLONGED SPELL OF WELL ABOVE NORMAL TEMPERATURES FROM THE END OF THE WEEK INTO THE FIRST PART OF THE FOLLOWING WEEK. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/TRH
Hazardous weather outlook, Jul 13, 3:43 AM CDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 343 AM CDT FRI JUL 13 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141300- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 343 AM CDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM REDWOOD FALLS TO LITTLE FALLS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... A FEW SEVERE STORMS ARE POSSIBLE... MAINLY ALONG AND EAST OF INTERSTATE 35 DURING THE AFTERNOON AND EARLY EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT WILL BE HAIL AROUND ONE INCH IN DIAMETER... ALONG WITH LOCALIZED WIND GUSTS NEAR 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 ON SATURDAY... BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AND THURSDAY... ALTHOUGH IT IS TOO EARLY TO DETERMINE THE LIKELIHOOD OF SEVERE WEATHER. HOT AND HUMID CONDITIONS ARE EXPECTED ON MONDAY... WITH HEAT INDICES IN EXCESS OF 100 DEGREES POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. CONTINUE TO MONITOR LATER FORECASTS FOR UPDATES ON THIS POTENTIAL FOR EXCESSIVE HEAT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 13, 1:04 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 104 PM CDT FRI JUL 13 2012 MNZ043-131845- MORRISON- 104 PM CDT FRI JUL 13 2012 THUNDERSTORMS ARE RAPIDLY DEVELOPING IN CENTRAL MINNESOTA AROUND LITTLE FALLS...CAMP RIPLEY AND BRAINERD, THESE STORMS ARE MOVING TO THE EAST AT 15 MPH...AND SHOULD REACH LAKE MILLE LACS BY AROUND 200 PM. WINDS GUSTING UP TO 30 MPH CAN BE EXPECTED WITH SOME OF THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... LITTLE FALLS. PIERZ. LASTRUP. HARDING. HILLMAN. LAT...LON 4614 9381 4589 9385 4598 9449 4616 9446 TIME...MOT...LOC 1800Z 277DEG 15KT 4606 9435
Special weather statement, Jul 13, 1:05 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
105 PM CDT FRI JUL 13 2012
MNZ064-131845-
YELLOW MEDICINE-
105 PM CDT FRI JUL 13 2012
AT 106 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF CANBY. THIS STORM WAS MOVING EAST AT 20
MPH.
WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CANBY.
PORTER.
ST LEO.
SPRING CREEK.
LAT...LON 4480 9635 4479 9555 4455 9537 4458 9561
4462 9562 4462 9601 4466 9636
TIME...MOT...LOC 1806Z 270DEG 18KT 4464 9625Special weather statement, Jul 13, 1:15 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
115 PM CDT FRI JUL 13 2012
WIZ014>016-025-027-028-131900-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-POLK-RUSK-
115 PM CDT FRI JUL 13 2012
AT 112 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING ALONG A LINE EXTENDING FROM NEAR CUMBERLAND...TO TURTLE LAKE
TO TAINTER LAKE...LAKE HALLIE....AND FALL CREEK...JUST NORTH OF OSSEO.
THESE STORMS WERE MOVING EAST AT 20 MPH.
WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EAU CLAIRE.
CUMBERLAND.
HILLSDALE.
LAKE HALLIE.
BARRON.
SAND CREEK.
LAT...LON 4465 9131 4497 9179 4561 9223 4560 9149
4502 9109 4481 9090 4468 9091
TIME...MOT...LOC 1814Z 270DEG 16KT 4564 9216 4541 9202
4519 9189 4497 9170 4467 9124Special weather statement, Jul 13, 1:30 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 130 PM CDT FRI JUL 13 2012 MNZ065-073>075-131915- BROWN-NICOLLET-REDWOOD-RENVILLE- 130 PM CDT FRI JUL 13 2012 AT 130 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 8 MILES EAST OF REDWOOD FALLS...OR 22 MILES NORTHWEST OF SLEEPY EYE. THESE STORMS WAS MOVING SOUTHEAST AT 10 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... MORTON. FRANKLIN. LAT...LON 4470 9483 4447 9463 4436 9490 4459 9515 TIME...MOT...LOC 1830Z 313DEG 5KT 4457 9495
Special weather statement, Jul 13, 2:00 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 PM CDT FRI JUL 13 2012
MNZ049-058-059-131945-
MEEKER-STEARNS-WRIGHT-
200 PM CDT FRI JUL 13 2012
AT 200 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PAYNESVILLE TO ATWATER.
THESE STORMS WERE MOVING EAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GROVE CITY.
EDEN VALLEY.
ST NICHOLAS.
LITCHFIELD.
DARWIN.
LAT...LON 4543 9417 4524 9412 4499 9412 4503 9475
4532 9473 4545 9467
TIME...MOT...LOC 1859Z 285DEG 11KT 4538 9458 4532 9462
4509 9470Special weather statement, Jul 13, 2:22 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 PM CDT FRI JUL 13 2012
MNZ043>045-132000-
KANABEC-MILLE LACS-MORRISON-
222 PM CDT FRI JUL 13 2012
AT 218 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM THE WEST SHORE OF LAKE MILLE LACS...
INCLUDING GARRISON TO LITTLE FALLS.
THESE STORMS WERE MOVING EAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LAKE MILLE LACS
ONAMIA
HARDING.
LASTRUP.
VINELAND.
PIERZ.
HILLMAN.
LAT...LON 4625 9342 4617 9342 4616 9337 4610 9345
4585 9399 4592 9452 4617 9413 4616 9383
4624 9382 4625 9381 4626 9344
TIME...MOT...LOC 1921Z 280DEG 13KT 4648 9341 4613 9391
4595 9429The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:50 PM CDT | Special Weather Statement | MPX | Pope, Stevens | 40 min |
| Jul 12, 9:14 PM CDT | Special Weather Statement | MPX | Douglas | 46 min |
| Jul 12, 9:44 PM CDT | Special Weather Statement | MPX | Big Stone | 46 min |
| Jul 12, 10:01 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 29 min |
| Jul 12, 10:25 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Swift | 35 min |
| Jul 13, 8:59 AM CDT | Special Weather Statement | MPX | Rice | 46 min |
| Jul 13, 9:18 AM CDT | Special Weather Statement | MPX | Goodhue | 57 min |
| Jul 13, 1:04 PM CDT | Special Weather Statement | MPX | Morrison | 41 min |
| Jul 13, 1:05 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 40 min |
| Jul 13, 1:09 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 38 min |
| Jul 13, 1:30 PM CDT | Special Weather Statement | MPX | Renville | 45 min |
| Jul 13, 2:00 PM CDT | Special Weather Statement | MPX | Meeker | 45 min |
| Jul 13, 2:25 PM CDT | Special Weather Statement | MPX | Brown | 50 min |
| Jul 13, 3:02 PM CDT | Special Weather Statement | MPX | Meeker | 58 min |
| Jul 13, 3:20 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 40 min |
| Jul 13, 3:48 PM CDT | Special Weather Statement | MPX | Watonwan | 42 min |
| Jul 13, 4:02 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec | 43 min |
| Jul 13, 4:08 PM CDT | Special Weather Statement | MPX | Hennepin | 37 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 62 min |
| Jul 13, 4:17 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 28 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 41 min |
| Jul 13, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 52 min |
| Jul 13, 5:18 PM CDT | Special Weather Statement | MPX | Rice | 42 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 49 min |
| Jul 13, 5:39 PM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Washington | 52 min |
| Jul 13, 5:39 PM CDT | Special Weather Statement | MPX | Renville | 51 min |
| Jul 13, 5:41 PM CDT | Special Weather Statement | MPX | Martin | 49 min |
| Jul 13, 5:49 PM CDT | Special Weather Statement | MPX | Dakota | 41 min |
| Jul 13, 5:52 PM CDT | Special Weather Statement | MPX | Waseca | 23 min |
| Jul 13, 5:54 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 33 min |
| Jul 13, 6:08 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 52 min |
| Jul 13, 6:20 PM CDT | Special Weather Statement | MPX | Rice | 25 min |
| Jul 13, 6:22 PM CDT | Special Weather Statement | MPX | Steele | 23 min |
| Jul 13, 6:33 PM CDT | Special Weather Statement | MPX | Faribault | 42 min |
| Jul 13, 6:45 PM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
| Jul 13, 1:15 PM CDT | Special Weather Statement | MPX | Barron, Chippewa, Eau Claire | 45 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | MPX | Polk, Saint Croix | 67 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.